# SDR SWAA2022010452051

- Difficulty date: December 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shock Mount
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FWD SERVICE DOOR SLIDE SHOCK MOUNT AT PASSENGER CABIN (1 EA) ; 2021-549919 / [01] REPLACED SLIDE SHOCK MOUNT LOC. FWD SERVICE DOOR AT PASSENGER CABIN (1 EA) I.A.W B737-700 SRM 51-40-02 AND 51-10-02 PARAGRAPH 9; [02] CERTIFIED WORK PERFORMED
